MathSciNet Relay Station
MathSciNet bibliographic data
MR2587453 35J57 (47J30 58E05)
Noris, Benedetta; Ramos, Miguel Existence and bounds of positive solutions for a nonlinear Schrödinger system. Proc. Amer. Math. Soc. 138 (2010), no. 5, 1681–1692.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement